# SDR SWIA201126967

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 24,901 hours, 21,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 3 OVERHEAD EMERGENCY LIGHTS ARE BURNED OUT.  (FLT 5411)  REPLACE LIGHTBULBS AT NR 1 AND NR 3 POSITIONS, OPS CHECK GOOD.
